Jump to content
Important Survey - Please Participate ×

Lorazepam


[Br...]

Recommended Posts

I joined BenzoBuddies because I have become addicted to Lorazapam.  I was only taking 1 mg. as needed about two or three times a week.  Then I discovered Magnesium and took 500 mg. every night and slept without the Lorazapam for 23 days straight!  Suddenly, the magnesium stopped working.  From that point (about seven weeks ago) if I didn't take Lorazapam, I was up all night.  I tried to go off it cold turkey (biggggmistake!) and was up for 48 hours several times.  I just discovered a program called theroadback which seems excellent.  There are nutrients for a pre-taper to help build up your system.  Then I will start the taper next week.  According to this program, you're supposed to taper off 5% every two weeks.  Seems very slow.  I will try liquid Lorazapam and use a syringe to taper.  Any comments?

 

 

Edit: username removed from title

Link to comment
Share on other sites

Hello, and welcome to the forum! Some of our members here have tried theroadback, and it's gotten poor reviews here.  The supplements are very expensive, and it's most likely the slow taper that helps people, not the supplements.  Though a few members say supplements help them, many find they don't and some supplements actually increase symptoms.  For past posts about these issues, you can use the search function on our Alternative/Supplements board to look them up.

 

You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to see  people who understand what you're going through and can tell you what has worked for them.  For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that.  One exception: very short-term users of a few weeks or less may be able to taper faster than that.  Having some withdrawal symptoms is normal, especially near the end of a taper and for a month or so after discontinuing the medication.  The most common symptoms are anxiety and insomnia, but these are temporary and will go away in time.

 

Here are a few links you may find useful:

 

Alternative Therapies & Supplements

 

Withdrawal Support Board

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

 

Link to comment
Share on other sites

×
×
  • Create New...